Moderate deviations for stationary sequences of Hilbert valued bounded random variables

Abstract : In this paper, we derive the moderate deviation principle for stationary sequences of bounded random variables with values in a Hilbert space. The conditions obtained are expressed in terms of martingale-type conditions. The main tools are martingale approximations and a new Hoeffding inequality for non adpated sequences of Hilbert-valued random variables. Applications to Cramer-Von Mises statistics, functions of linear processes and stable Markov chains are given.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2009, Volume 349 (Issue 2), pp.374-394
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00280709
Contributeur : Sophie Dede <>
Soumis le : mercredi 21 janvier 2009 - 12:09:57
Dernière modification le : lundi 29 mai 2017 - 14:21:32
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 11:18:17

Fichiers

MDParticle17.12.08.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00280709, version 2
  • ARXIV : 0805.2899

Collections

INSMI | UPMC | USPC | PMA

Citation

Sophie Dede. Moderate deviations for stationary sequences of Hilbert valued bounded random variables. Journal of Mathematical Analysis and applications, Elsevier, 2009, Volume 349 (Issue 2), pp.374-394. <hal-00280709v2>

Partager

Métriques

Consultations de
la notice

234

Téléchargements du document

69